I'm 49 yr old male that has never had any sexual dysfunction in the past, but since taking Lexapro, I cannot maintain an erection and my penis feels numb. If I stop now, will the effects wear off quickly since I've only been on the medication 3 days?
Can I have permanent erectile dysfunction after taking 5mg of Lexapro for three days?
Question posted by Grumpy4669 on 30 June 2018
Last updated on 17 July 2018 by Wiskbroom
almost any antidepressant does this... I took Paxil when I was 32, ccomplained to pharmacist,, she said either take it and get used to side effects(sometimes get better later), or stop and find happy things to to get along in life
I have been on Lexapro for only two days, and now cannot get an erection.. EVERY
antidepressant i take, negatively affects me sexually. Try not to take these toxic drugs.
Ween slowly off. Remember, coming off of any psychiatric drug, everyone experiences
"REBOUND", as the brain tries to get back to homeostasis. Do not panic. Eventually, the
brain will adjust without drugs. It may take time.. Relax and remember doctors never
tell us about "REBOUND."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.